Day 50 - and my skin is VERY red .
I am feeling very depressed about this, have phone my dermatologist, i cannot get an appointment till Aug, then i will have been on them 3 months . I am on 20mg a day, maybe in August he can put the dosage up.. Maybe this will help??
My skin has been ok for the last few weeks, no new pimples or spots, it has been very dry however.. My lips have been very sore, but i have managed to sort them out with a lot of vaseline.
2 days ago i started getting the small lumps again, (like the ones on day 7) and back to being very dry and horrible looking. Very red
Here is a photo today, on day 49.
Have had no new acne for a few days now, my skin is REALLY dry though, and my lips are very dry and sore.
I am using vaseline, which is working, i am also using Nivea Moisturiser, but i don't think this is working too well for me
Can anyone recommend a new moisturiser?
The little bumps have completely gone now, (despite the new big lump in the middle of my chin) It was very sore this morning, during today i noticed it coming to a head a little. Because my skin is so sensitive it burst when i was washing before. Now the lump is still there, but no longer pus filled.
My face is really itchy now, and my lips are extremely dry , even to the stage that the area around my lips are even stinging .. .sad.gif
I have had comments today that my skin is not quite as red as it was on Friday, however it is very dry...
DAY 12 Photo
My initial break out is over, i hope...
On day 7 i has very small lumps and my face was very red
On day 8 it was getting a little lighter and not as noticible, my skin was very dry, and peeling.
I have no little bumps anymore, and it is not as red anymore. I have 4 new spots though, one being on my eyebrow line, and one on my nose, the other 2 appear just below the nose.
Now i feel i have to use Vaseline, my lips are very cracked, dry, and slightly sore .
My acne is still in the Initial Breakout stage i think, as it is getting redder and worse. It is now tiny little spots, that i have never had before.
Other than that , these are the only 2 side effects i have just now
Day 5 -
I know the Derm said my skin would get worse before it got better, but does it really get as bad at this, so quick??? It currently looks horrible.
They are like little red spots, that i have never had before.
I can also feel that my lips are getting a little dry, however i don't think they are that bad to be using lip balm yet.
Have had no other side effects at all, but have already noticed my acne being worse..
When did everyone else see an improvement, after the initial breakout?
My acne started around 3 years ago , however it wasn't that bad, only the odd blackhead every so often.. Starting Jan 2009 my acne became rather bad, and i started to get really depressed about it.. (Probably making it worse)
Dec 2008 - http://www.acne.org/messageboard/uploads/monthly_12_2008/post-89678-1228673179_thumb.jpg
After seeing my GP he prescribed Dianette for me.
Jan 2009 - http://img33.picoodle.com/img/img33/3/1/11...76m_6b610b1.jpg (as you can see this was getting much worse, (sorry about the quality of the pic))
Feb 2009 - My skin is so sore, with lumps and bumps, very sore to touch, it was swollen..
I could not go on with this, i didn't want to be on Dianette, because it made it much worse, and i hated myself.
The GP then prescribed Oxytetracycline, that was great compared to everything else i had tried.. Finally something was working. My acne became much better, and i wasn't getting hardly any breakouts.
April 7th 2010 - http://www.acne.org/messageboard/post-a26533-After.gif.html
I did not want to stay on Anti-biotics for ever , and either did my GP, so i came off the Oxytetracycline.
He then prescribed Doxycycline, but this was making me ill.. I was very dizzy and sick. I could not use them at all..
I have now been off all tablets, and have not had any since April ... I posted this thread http://www.acne.org/messageboard/working-t...18#entry2844918 thinking that this was going to be great and i would be fine if i came off all tablets..
1 week after posting that thread, it all came back...
I went back to the doctors, and this was finally when the doctor said i could go and see a Dermatologist! Wohoo
So i went yesterday, he was a very nice chap who looked at me - within 2 seconds he said i had bad acne, and it was not uncommon in people my age ...
I did not have to ask for it, but he said i could go on Roaccutane, i told him i had heard of it, so he told me all about the side effects etc (also asked me why a lot of people got the impression that the side effects were bad, - because i said to him that i had heard they weren't too good.. lol)
So , i should be getting these tomorrow, and i look forward to trying them out..
I really do hope this works for me....
May 5th 2010 -